# SDR DXTA200803018

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: General aviation
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 3,897 hours, 2,389 cycles
- Engine: Pwc PW308C
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: RP16100
- Part serial: 3485
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 430 hours, 225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED OVERHEAT LIGHT CAME ON 2 MIN AFTER TAKEOFF.  CHECKLIST ACCOMPLISHED AND CREW WAS UNABLE TO ISOLATE THE MALFUNCTION.  FAULT CODE 404 AND 428.  BLEED OVERHEAT COMES ON WITH APU BLEED ON AND ENGINE OFF. REMOVED & REINSTALLED TEMP SENSOR L70HU. OPS & LEAK CHECKS GOOD IAW MM 36-70-00
